I am currently taking 2.5mg Bystolic, my cardiologist prescribed them to me to help control my heart rate. I was having lots of panic attacks and my pulse would get really high. I am on day 7 of the beta, I do feel a huge difference, a lot less anxiety, all my physical symptoms of anxiety are gone. However, I am noticing some effects of the beta blocker, such as heavy legs, really tired, tightness in chest. Some people are telling me this can't be the beta blocker, and that I should stick out my 30 day regiment. Has anyone experienced this medication for anxiety before? I am debating if I should get off this or not. I like how it keeps my heart pounding/racing down, but now I am worried the effects from the drug could be worse.
Medication definitely affects us all in different ways, but there are side effects to any medication that we take. The question that I ask myself is do the benefits I get from something outweigh negatives? If they do, I tend to stay on it. However, if you are not comfortable with it there are different classes of medicaitons that are prescribed specifically for anxiety. Also, we are already nervous and can tend to focus on the potential side effects much more intently, in my experience with anxiety. Keep us posted!
Thank you for your response. I am thinknig my anxiety is making me believe I am having side effects, like tight chest, shortness of breath. I don't have any symptoms a majority of time I am on the med. I will give it some more time I suppose.
I went on Bystolic for rapid beats and I think I'm onto something here regarding my GAD. I feel better! Could this really be the cure? I take half of a 5mg and my heart doesn't race alarming me that I am anxious. Now really smooth and feel much less GAD. If anyone else has had some good results by taking this please let me know.
Very simplified Bystolic stops the "adrenaline rush" you get from anxiety. So it reduces the physical symptoms you feel, like pounding heart. I have been taking it for a bit over 5 years for heart palpitations.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.